Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 119, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 23, 2014, 4:21 PM CDT for Grayson County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2014, 4:21 PM CDT (21:21 UTC)
- Expired
- Jun 23, 2014, 4:50 PM CDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grayson County, KY
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 1:48 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 23, 1:48 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 248 PM EDT Mon Jun 23 2014 .SHORT TERM (Now through Tuesday Night)... Issued at 245 PM EDT Mon Jun 23 2014 Weak convergence over the Pennyrile region of Kentucky was just enough to focus the development of isolated/scattered thunderstorms fairly quickly after convective temps were reached. Stronger storms and better coverage are evident from east-central Illinois into the far western sections of Kentucky. Mid-level flow has backed quite a bit from this weekend, so expect the T-storms to our west to make fairly limited eastward progress. Expect coverage to increase over central Kentucky and southern Indiana in the late afternoon hours, with convection expanding into the Bluegrass. Still scattered coverage so current 30-40 POPs look good. Beyond the first few hours, however, forecast confidence drops off. Synoptic-scale models continue to appear overdone with precip, while the higher-resolution models struggle a bit to get a handle on ongoing storms. Will hold onto at least a slight chance through the night, with chances ramping up to near 50% west of I-65 prior to daybreak Tuesday. MCV over the southern Plains will push ENE across the Ohio Valley late Tuesday. Will increase POPs to likely, especially for the afternoon. Any more organized heavy rainfall will likely be to our north, but with high PWAT values we could see locally heavy rainfall out of the stronger T-storms. Dynamics are still quite weak and freezing levels quite high, so SVR potential is limited to winds as pulse storms collapse. Precip chances will diminish Tuesday night as the axis of that MCV departs to the east. However, will depict more of a gradual taper in POPs than a sharp cutoff, as the models are not as vigorous with this system as previous runs were. .LONG TERM (Wednesday through Monday)... Issued at 245 PM EDT Mon Jun 23 2014 Wednesday will feature a flat broad 500mb trough centered over the Great Lakes. Cooler air associated with this however will stay restricted to Michigan and Wisconsin. Weak low pressure associated with a frontal boundary will lie over southern Ohio early Wednesday, and will pull away northeast during the afternoon. Slightly cooler and less humid air will arrive Wednesday as surface winds are forecast to shift to light northwesterly by the end of the day. Believe that Wednesday and Wednesday will stay dry, with seasonably warm June temperatures of mid to upper 80s for highs and mid to upper 60s for lows. A weak mid-level wave moving across central Missouri will bring southwesterly flow and increasing PWATs back into the Lower Ohio Valley beginning Thursday afternoon. The GFS is much weaker than the NAM in developing a rudimentary surface low late Thursday across southern Illinois. With the Gulf open and seasonably high PWATs in the area, scattered afternoon and evening thunderstorms are possible for a good stretch of days, from Thursday through at least Sunday. Daily high temperatures will average in the upper 80s to around 90. Nights will stay muggy this weekend with lows near 70. && .AVIATION (18Z TAF Update)... Issued at 1255 PM EDT Mon Jun 23 2014 Biggest challenge in this TAF set remains the timing of thunderstorms. Cu field has blossomed mainly west of BWG and SDF, and we have seen a couple isolated cells not far from BWG. Will initialize with VCTS there, and perhaps SDF depending on how the cu field evolves before issuance time. Will take until late afternoon for convection to expand into LEX. Coverage will be limited and the chances of a direct impact on any of the terminals is low enough that we will stick with VCTS/CB and keep prevailing VFR. Air mass is juicy enough that storm chances could continue well into the evening. Low-confidence forecast overnight as the GFS is showing the best rain chances beginning around midnight. However, if afternoon/evening convection should materialize, that would support a lull overnight. Given that it is starting to develop at the moment, will just go with mid-level debris clouds for most of the overnight. Cu field should develop quite a bit earlier Tuesday given increasingly favorable dynamics and increasing moisture. Included VCTS from late morning onward mostly as a heads-up. Confidence is moderate at best that storms would get into BWG/LEX before 18Z. Much more confident at SDF with the time window extending to 00Z. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........JSD Aviation..........RAS
Hazardous weather outlook, Jun 23, 1:51 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 251 PM EDT MON JUN 23 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241900- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 251 PM EDT MON JUN 23 2014 /151 PM CDT MON JUN 23 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND WIND GUSTS IN EXCESS OF 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE. ANY OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY TORRENTIAL RAINFALL AND GUSTY WINDS. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY...MAINLY EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS ARE POSSIBLE IN ANY OF THESE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/JSD
In the hours before
Special weather statement, Jun 23, 3:24 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
424 PM EDT MON JUN 23 2014
INZ076-083-084-232110-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
424 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 45 MPH WINDS...
AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
SHOALS TO DALE...AND MOVING NORTH AT 30 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
JASPER...
BONDS AND HINDOSTAN...
HUNTINGBURG AIRPORT AND KELLERVILLE...
HOLLAND...
HUNTINGBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3851 8708 3851 8698 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3869 8669
3869 8649 3863 8647 3836 8659 3824 8674
3825 8679 3820 8681 3820 8707
TIME...MOT...LOC 2024Z 188DEG 25KT 3864 8670 3813 8700
AMSSpecial weather statement, Jun 23, 3:42 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 342 PM CDT MON JUN 23 2014 INZ089-KYZ023-024-026-232125- BRECKINRIDGE KY-HANCOCK KY-OHIO KY-PERRY IN- 342 PM CDT MON JUN 23 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF WHITESVILLE...AND MOVING NORTH AT 15 MPH. CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... HAWESVILLE... TELL CITY... TAR FORK... VICTORIA CROSSROADS... MATTINGLY AND ARRINGTON CORNER... PATESVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3798 8678 3798 8645 3770 8656 3763 8675 TIME...MOT...LOC 2042Z 186DEG 13KT 3769 8666 AMS
Special weather statement, Jun 23, 3:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM CDT MON JUN 23 2014
INZ083-084-089-KYZ024-232115-
BRECKINRIDGE KY-CRAWFORD IN-DUBOIS IN-PERRY IN-
345 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...
AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF SANTA CLAUS...AND MOVING
NORTHEAST AT 20 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
ADYEVILLE AND BRISTOW...
SASSAFRAS AND APALONA...
KITTERMAN CORNERS AND SIBERIA...
UNIONTOWN...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3836 8659 3805 8646 3804 8648 3801 8645
3798 8643 3798 8678 3800 8681 3801 8678
3808 8678 3810 8677 3811 8681 3820 8680
3821 8683
TIME...MOT...LOC 2045Z 218DEG 18KT 3815 8678
AMSSpecial weather statement, Jun 23, 3:54 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 PM CDT MON JUN 23 2014
KYZ061-062-071-232125-
BUTLER KY-EDMONSON KY-WARREN KY-
354 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS WILL MOVE NORTHEAST ACROSS NORTHEASTERN BUTLER AND
NORTHERN WARREN COUNTIES...
AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MORGANTOWN TO 5 MILES EAST OF MORGANTOWN TO 9 MILES SOUTHEAST OF
MORGANTOWN...AND MOVING NORTHEAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LOVE AND LEE...
WELCHS CREEK AND REEDYVILLE...
SEGAL AND ROUNDHILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3731 8675 3735 8669 3738 8660 3736 8648
3733 8647 3732 8645 3717 8635 3702 8669
3723 8659 3731 8676 3732 8677
TIME...MOT...LOC 2053Z 230DEG 29KT 3732 8671 3725 8656
3714 8654
JSDSpecial weather statement, Jun 23, 4:10 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT MON JUN 23 2014
INZ076-083-084-232140-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
510 PM EDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF JASPER...AND MOVING
NORTHEAST AT 25 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
DUBOIS CROSSROADS AND KELLERVILLE...
THALES AND CRYSTAL...
NORTON...
HILLHAM AND FRENCH LICK MUNICIPAL AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3852 8704 3851 8696 3849 8695 3851 8694
3850 8688 3853 8684 3853 8669 3869 8668
3869 8635 3828 8672 3848 8708 3851 8708
TIME...MOT...LOC 2110Z 217DEG 20KT 3846 8683
AMSSpecial weather statement, Jun 23, 4:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM CDT MON JUN 23 2014
KYZ027-232145-
GRAYSON KY-
414 PM CDT MON JUN 23 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS WILL MOVE ACROSS EASTERN GRAYSON COUNTY NEAR HUFFMAN AND
REDNIA...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LEITCHFIELD...AND MOVING
NORTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SKAGGSTOWN AND FRAGRANT...
CLARKSON AND ROYAL...
HORNTOWN AND WEST CLIFTY...
BIG CLIFTY AND SAINT PAUL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8627 3755 8613 3748 8608 3734 8613
3735 8615 3734 8615 3733 8617 3734 8619
3733 8620 3733 8624 3735 8632
TIME...MOT...LOC 2114Z 204DEG 22KT 3741 8620
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:21 PM CDT | Special Weather Statement | LMK | Anderson | 29 min |
| Jun 22, 9:33 PM CDT | Special Weather Statement | LMK | Spencer | 27 min |
| Jun 22, 9:54 PM CDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 22, 10:20 PM CDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 23, 2:19 PM CDT | Special Weather Statement | LMK | Logan | 31 min |
| Jun 23, 2:53 PM CDT | Special Weather Statement | LMK | Logan | 27 min |
| Jun 23, 2:58 PM CDT | Special Weather Statement | LMK | Hancock | 47 min |
| Jun 23, 3:19 PM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 23, 3:22 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 28 min |
| Jun 23, 3:35 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 30 min |
| Jun 23, 3:42 PM CDT | Special Weather Statement | LMK | Hancock | 43 min |
| Jun 23, 3:54 PM CDT | Special Weather Statement | LMK | Butler | 31 min |
| Jun 23, 4:14 PM CDT | Special Weather Statement | LMK | Grayson | 31 min |
| Jun 23, 4:29 PM CDT | Special Weather Statement | LMK | Barren | 31 min |
| Jun 23, 4:36 PM CDT | Special Weather Statement | LMK | Oldham, Trimble | 29 min |
| Jun 23, 4:38 PM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 32 min |
| Jun 23, 4:42 PM CDT | Special Weather Statement | LMK | Hardin | 28 min |
| Jun 23, 4:46 PM CDT | Special Weather Statement | LMK | Edmonson | 19 min |
| Jun 23, 5:01 PM CDT | Special Weather Statement | LMK | Metcalfe | 29 min |
| Jun 23, 5:08 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jun 23, 6:13 PM CDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jun 23, 6:34 PM CDT | Special Weather Statement | LMK | Shelby | 31 min |
| Jun 22, 7:23 PM CDT | Areal Flood Advisory | LMK | Clark, Scott | 82 min |
| Jun 23, 3:24 PM CDT | Special Weather Statement | LMK | Dubois | 46 min |
| Jun 23, 3:45 PM CDT | Special Weather Statement | LMK | Perry | 30 min |
| Jun 23, 4:10 PM CDT | Special Weather Statement | LMK | Dubois, Orange | 30 min |
| Jun 23, 4:43 PM CDT | Special Weather Statement | LMK | Orange | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.